Follow
Mark J Ablowitz
Mark J Ablowitz
Professor of Applied Mathematics, University of Colorado
Verified email at colorado.edu
Title
Cited by
Cited by
Year
Solitons, Nonlinear Evolution Equations and Inverse Scattering.
MJ Ablowitz, C PA
Solitons, Nonlinear Evolution Equations and Inverse Scattering., 1991
70431991
Solitons and the inverse scattering transform
MJ Ablowitz, H Segur
Society for Industrial and Applied Mathematics, 1981
57271981
The inverse scattering transform‐Fourier analysis for nonlinear problems
MJ Ablowitz, DJ Kaup, AC Newell, H Segur
Studies in Applied Mathematics 53 (4), 249-315, 1974
33491974
A connection between nonlinear evolution equations and ordinary differential equations of P‐type. I
MJ Ablowitz, A Ramani, H Segur
Journal of Mathematical Physics 21 (4), 715-721, 1980
12521980
Complex variables: introduction and applications
MJ Ablowitz, AS Fokas
Cambridge University Press, 2003
12262003
Nonlinear-evolution equations of physical significance
MJ Ablowitz, DJ Kaup, AC Newell, H Segur
Physical Review Letters 31 (2), 125, 1973
11081973
Method for solving the sine-Gordon equation
MJ Ablowitz, DJ Kaup, AC Newell, H Segur
Physical Review Letters 30 (25), 1262, 1973
10531973
Nonlinear differential–difference equations and Fourier analysis
MJ Ablowitz, JF Ladik
Journal of Mathematical Physics 17 (6), 1011-1018, 1976
9871976
Analytical and numerical aspects of certain nonlinear evolution equations. II. Numerical, nonlinear Schrödinger equation
TR Taha, MI Ablowitz
Journal of computational physics 55 (2), 203-230, 1984
957*1984
Discrete and continuous nonlinear Schrödinger systems
MJ Ablowitz, MA Ablowitz, B Prinari, AD Trubatch
Cambridge University Press, 2004
9142004
Nonlinear differential− difference equations
MJ Ablowitz, JF Ladik
Journal of Mathematical Physics 16 (3), 598-603, 1975
9111975
Nonlinear evolution equations and ordinary differential equations of Painlevé type
MJ Ablowitz, R A, S H
Lettere Al Nuovo Cimento 23, 333, 1978
6821978
Integrable nonlocal nonlinear Schrödinger equation
MJ Ablowitz, ZH Musslimani
Physical review letters 110 (6), 064105, 2013
5752013
Two‐dimensional lumps in nonlinear dispersive systems
J Satsuma, MJ Ablowitz
Journal of Mathematical Physics 20 (7), 1496-1503, 1979
5501979
A nonlinear difference scheme and inverse scattering
MJ Ablowitz, JF Ladik
Studies in Applied Mathematics 55 (3), 213-229, 1976
5451976
On the evolution of packets of water waves
MJ Ablowitz, H Segur
Journal of Fluid Mechanics 92 (4), 691-715, 1979
5291979
Nonlinear dispersive waves: asymptotic analysis and solitons
MJ Ablowitz
Cambridge University Press, 2011
4962011
Exact linearization of a Painlevé transcendent
MJ Ablowitz, H Segur
Physical Review Letters 38 (20), 1103, 1977
4861977
Explicit solutions of Fisher's equation for a special wave speed
MJ Ablowitz, A Zeppetella
Bulletin of Mathematical Biology 41 (6), 835-840, 1979
4831979
A connection between non-linear evolution-equations and ordinary differential-equations of P-type. II
A M.J., R A., S H
J. Math. Physics 21, 1006-1015, 1980
4811980
The system can't perform the operation now. Try again later.
Articles 1–20